# SDR SWAA2024040958132

- Difficulty date: March 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i S26r-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT BS 500I BTW STR 26R TO STR 26L AND WL 158.1 AT FWD CARGO COMPARTMENT 2024-160732<[01] REPLACED ANGLE - SUPPORT LOC. ON BS 500I BTW STR 26R TO STR 26L AND WL 158.1 AT FWD CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 143A7902 SHEET 257 REV B.;[02] REPLACED ANGLE - SUPPORT LOC. ON BS 500I BTW STR 26R TO STR 26L AND WL 158.1 AT FWD CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 143A7902 SHEET 257 REV B.
